Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

orbital

Member
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About orbital

  • Rank
    New Member
  1. Hello. I have been on 40mg for 5 months. My doctor and I decided that it was okay for me to stop. Everything seemed fine, skin was not as dry and the oilyness was not really an issue. About a month after I stopped using accutane, I started to break out all over my scalp. The odd part is, my face is fine but it seems like I am finding new breakouts on top of my head. I don't know if it's because my scalp is the oiliest part of my body or that this is the initial breakout everyone talks about (I
  2. Katy, thank you so much for that reply. It was extremely helpful. I was very worried that I was having some horrible reaction from the accutane. From now on I will apply lotion all over and hopefully this will minimize the side effects. Yes, the derm was not very helpful when it came to what I should do during my treatment. He just told me I would probably get dry and to be aware of that without giving me any specific advice on what I should do. I will probably ask to be given a lower prescrip
  3. Hello everyone. This is my first post here and like many here I have been struggling with acne for a long time. About a month ago I started my accutane treatment at 40mg. My skin definitely began to be much less oily after about a week. Into the 3rd week, I started to notice a small rash on my arm, at first I thought it was some type of ringworm I may have picked up from the gym and began to apply lotrimin on the affected area. After a few days the rash was spreading so I began to apply even
×